# SDR IPXA2016041001900

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 15,065 hours, 5,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586927
- Condition: Dented
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 12L DENT APPROXIMATELY 1", LOCATION 8" FROM EDGE.  REPAIRED IAW SRM 53-00-50-2R, REV 64.
